# SDR FDEA201109224061

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69206897
- Condition: Corroded
- Location: Bs 1053 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE STA 1053 BETWEEN STR 26 L TO STR 27L. FOUND SHEAR TIE CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-30-5 AND SRM 51-30-2.
